Quasi-commutativity related to powers
Bull. Korean Math. Soc. 2017 Vol. 54, No. 6, 2107-2117
Published online July 21, 2017
Printed November 30, 2017
Hyun-Min Kim, Dan Li, Zhelin Piao
Pusan National University, Pusan National University, Pusan National University
Abstract : We study the quasi-commutativity in relation with powers of coefficients of polynomials. In the procedure we introduce the concept of {\it $\pi$-quasi-commutative} ring as a generalization of quasi-commutative rings. We show first that every $\pi$-quasi-commutative ring is Abelian and that a locally finite Abelian ring is $\pi$-quasi-commutative. The role of these facts are essential to our study in this note. The structures of various sorts of $\pi$-quasi-commutative rings are investigated to answer the questions raised naturally in the process, in relation to the structure of Jacobson and nil radicals.
Keywords : $\pi$-quasi-commutative ring, center, quasi-commutative ring, idempotent, polynomial ring, matrix ring, Abelian ring, locally finite ring
MSC numbers : 16U70, 16U80, 16S36
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd